[-] Show simple item record

dc.contributor.authorLim, Roxanne G.eng
dc.contributor.authorCobell, William J.eng
dc.contributor.authorTheivanayagam, Shobaeng
dc.contributor.authorKilgore, Todd W.eng
dc.contributor.authorMatteson, Michelle L.eng
dc.contributor.authorPuli, Srinivaseng
dc.contributor.authorBechtold, Matthew L.eng
dc.contributor.meetingnameHealth Sciences Research Day (2012 : University of Missouri)eng
dc.date.issued2012eng
dc.description.abstractUpper gastrointestinal bleeding (UGIB) in the setting of acute myocardial infarction (MI) is a complex medical condition with substantial morbidity and mortality. The anemia due to the UGIB may exacerbate the MI or the anticoagulation for the MI may contribute to UGIB. In addition, both have many significant complications. Several studies have been performed in studying the safety of EGD after MI; however, these studies vary in definitions and results. This study evaluated the safety and effect of EGD in patients with acute MI in a tertiary-care center.eng
dc.format.extent1 postereng
dc.identifier.urihttp://hdl.handle.net/10355/16176
dc.languageEnglisheng
dc.relation.ispartofcommunityUniversity of Missouri--Columbia. Health Sciences Research Dayeng
dc.rightsOpenAccess.eng
dc.rights.licenseThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License.eng
dc.subjectheart attackeng
dc.subjectcatheterizationeng
dc.subjecttroponin Ieng
dc.subject.lcshGastroscopyeng
dc.subject.lcshGastrointestinal hemorrhageeng
dc.subject.lcshMyocardial infarctioneng
dc.titleUpper GI bleeding with myocardial infarction : evaluation of safety for endoscopyeng
dc.typePostereng


Files in this item

[PDF]

This item appears in the following Collection(s)

[-] Show simple item record